# SDR DXTA2009032703567

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 8,119 hours, 4,944 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LDG GEAR HANDLE COULD NOT BE MOVED TO UP POSITION.  INSTALLED SPACER AND ADJUSTED SQUAT SWITCH IAW MM 32-20-02 AND 32-60-00.  OPS CHECKED GOOD.
